Further extended Caputo fractional derivative operator and its applications

P. Agarwal, S. Jain, T. Mansour

Research output: Contribution to journalArticlepeer-review


In this paper, our principle aim is to establish a new extension of the Caputo fractional derivative operator involving the generalized hypergeometric type function Fp(a, b; c; z; k), introduced by Lee et al. Some extensions of the generalized hypergeometric functions and their integral representations are also presented. Furthermore, linear and bilinear generating relations for the extended hypergeometric functions are obtained. We also present some properties of the extended fractional derivative operator.

Original languageAmerican English
Pages (from-to)415-425
Number of pages11
JournalRussian Journal of Mathematical Physics
Issue number4
StatePublished - 1 Oct 2017

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Further extended Caputo fractional derivative operator and its applications'. Together they form a unique fingerprint.

Cite this